# SDR SWAA2021040554799

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FORWARD CARGO BAY SHIELD BS492 TO B500A RBL 23 WL156 / REMOVED AND REPLACED FCB SHIELD BS 492 TO BS 500A RBL 23 WL 156 I.A.W SRM 51-40-02-0G-0 AND DWG 143A0080 REV:-
